Boundary value problems for higher order parabolic equations

Russell M. Brown, H. U. Wei

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We consider a constant coefficient parabolic equation of order 2m and establish the existence of solutions to the initial-Dirichlet problem in cylindrical domains. The lateral data is taken from spaces of Whitney arrays which essentially require that the normal derivatives up to order rn - 1 lie in L2 with respect to surface measure. In addition, a regularity result for the solution is obtained if the data has one more derivative. The boundary of the space domain is given by the graph of a Lipschitz function. This provides an extension of the methods of Pipher and Verchota on elliptic equations to parabolic equations.

Original languageEnglish
Pages (from-to)809-838
Number of pages30
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - 2001

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics


Dive into the research topics of 'Boundary value problems for higher order parabolic equations'. Together they form a unique fingerprint.

Cite this